# SDR FFS2006F00000

- Difficulty date: January 19, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N575Z
- Make and model: Beech 1900C
- Aircraft serial: UC136
- Engine: Pwa PT6A65B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 04064H7113
- Condition: Cracked
- Location: Cockpit
- Part time: 3,268 hours, 3,688 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT`S WINDSHIELD SHATTERED WITH MULTIPLE VERTICAL CRACKS IN OUTER GLASS PLY.  FAILURE OCCURRED WITHOUT WARNING WHILE AIRCRAFT WAS IN LEVEL CRUISE AT 14,500 FT APPROXIMATELY 20 MINUTES AFTER TAKEOFF.  (K)
